# SDR AALA202107074704

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 56,356 hours, 27,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Loose
- Location: L2 Door Guide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING REPORTS 2L DOOR IS HARD TO OPEN FROM THE OUTSIDE. FOUND LOWER 2L DOOR GUIDE FITTING LOWER OUT BOUND BOLT LOOSE. TIGHTENED BOLT PER AMM 52-13-31. TIGHTENED ALL 3 OTHER BOLTS PER AMM 52-13-31.
